# SDR SWAA2022031741505

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 140CF HAS CORROSION ON THE FWD O/B CORNER SECTION AROUND 4 FASTENERS. (DOT 011) / FABRICATED NEW AFT CARGO PANEL 142 AW IAW BOEING 737 AMM 25-52-01-201-801
